# SDR SWAA990427

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Not Secured
- Location: Row 24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND EGRESS LIGHTS BY SEAT ROW 24 NOT SECURED TO FLOOR.  SECURED LIGHTS TO FLOOR PER MM.
